Aripiprazole-Induced Psychosis: A Case Report of Reexposure by Stepwise Up-Titration
J Clin Psychiatry 2007;68(9):1445-1446 [letter]
© Copyright 2014 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.
Sir: Aripiprazole is a new atypical antipsychotic with a partial agonist activity at D2 and 5-HT1A receptors and with potent 5-HT2A receptor antagonism. Dose titration is considered necessary by some authors,1 but not by others.2,3 Recently, multiple cases of worsening of psychotic symptoms after add-on treatment with aripiprazole have been reported.4-8